Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have dizziness and nausea after using tanning bed. Taking Lisinipril BP. On HCG diet. Cause?

i am just starting tanning in tanning bed , when i get up i felt really dizzy, and ready to pass out, also nauseated, thought i got up to quick , but when i went 2nd time it was worse, like vertigo , i am on lisinipril, for bpressure, celexa , provical, voltarin, and been on hcg diet for 2 mths to loose weight, injections , what could be getting me so sick, i have tanned my whole life
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pain Medicine & Palliative Care Specialist 's  Response
It may be the lisinopril in combination with getting up too quickly after lying down and relaxing under the tanning lamps. Your body may be a bit slow to compensate for your sudden change in position. The answer would be to move more slowly to the upright position, perhaps sit on a chair for a few moments before standing.
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor